# SDR GTIA010818

- Difficulty date: August 21, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2230 · Auto Throttle System
- Part: Clutch
- Condition: Lack Of Lube
- Location: Autothrust Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 678 - DTW - AUTOTHROTTLES, LEFT THROTTLE DID NOT RETARD FROM CLIMB POWER SETTING TO CRUISE POWER SETTING TWICE DURING CLIMB-OUT.  WORKED FINE DURING REST OF FLIGHT.  SERVICED AUTO THROTTLE CLUTCH ASSY IAW MD80 MM CH 76-11-04, SYSTEM OPS CHECK GOOD.  (M)
